# SDR ASAA2015062812254

- Difficulty date: June 28, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 25,824 hours, 7,890 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING C/O AT APPROXIMATELY FL290-LT SIDE OVERHEAD & MASTER CAUTION LIGHTS ILLUMINATED.   RAN QRH, WAITING 5 MIN, SYS RETURNED TO NORMAL OPS/INDICATION.  DURING APPROACH AT APPROXIMATELY 11000 MSL 280 KIAS & 23C TAT LT SIDE WINDOW & MASTER CAUTION ILLUMINATED AGAIN.  RAN QRH WAITING 4 MIN SYS RETURNED TO NORMAL OPS INDICATIONS. ACFT GROUNDED.  REF AMM FIM TASK 30-41, TASK 801.  NO FAULTS FOUND DURING WINDOW HEAT, CONTINUED UNIT BITE TEST OF L2 WINDOW.  ALL LIGHTS EXTINGUISHED SYS.  OPS NORMAL ON GROUND AT THIS TIME.
